Results 1 to 2 of 2

Thread: OI & IUI - side effects

  1. #1

    Join Date
    Jun 2006
    Location
    Sydney
    Posts
    664

    Default OI & IUI - side effects

    Starting first round of OI in about 3 weeks and the list of side effects from the fsh & hcg injections is really intimidating. For those who have been through OI / IUI, did you find that it interfered much with everyday life?? I already have nausea from Diabex and I also get the occasional abdominal cramp but my FS has warned me that this may worsen considerably and many women are pretty much bed-ridden through the OI stage. Is this a common experience accross the board??

    Thanks for sharing.


  2. #2

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    Tina, I have only had one ovulation induction but it didn't cause any problems and I was able to continue with my normal activities. Your specialist should be monitoring you closely so if you do have any nasty symptoms, be sure to tell him/her right away. I have found that reading the list of possible side effects for any drug is always daunting as they need to list every possible side effect that has ever been reported for that drug. It doesn't mean though that you will experience any of them.

    Good luck with your cycle and I hope it's the one for you!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •